MAUDE Adverse Event Report: MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER

MEDTRONIC, INC. TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5866-38M
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: product id: dvfb1d1 icd, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was oversensing due to noise.It could not be identified whether the noise is coming from one of the leads or the adapter.The leads and adapter were abandoned due reduce risk of infection.New transvenous system was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the adaptor was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing associated with the right ventricular lead.If information is provided in the future, a supplemental report will be issued.

Brand Name
TWO IS-1 UNI LEADS TO IS-1 BI IPG ADAPTOR KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8391116
Report Number2182208-2019-00427
Device Sequence Number19272836
Product Code DTD
UDI-Device Identifier00681490136907
UDI-Public00681490136907
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2006
Device Model Number5866-38M
Device Catalogue Number5866-38M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5071-35 LEAD, 5071-35 LEAD, 6721S-50 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age31 YR